MathSciNet Relay Station
MathSciNet bibliographic data
MR2596036 (2011b:35181) 35J96 (35B05 49Q20)
Gutiérrez, Cristian E.; Tournier, Federico An Aleksandrov type estimate for $\alpha$-convex functions. Proc. Amer. Math. Soc. 138 (2010), no. 6, 2001–2014.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement